SciELO - Scientific Electronic Library Online

vol.33 issue4Hammerstein an Wiener model identification using rational orthonormal basesStability analysis of a certain class of time-varying hybrid dynamical systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




  • Have no cited articlesCited by SciELO

Related links

  • Have no similar articlesSimilars in SciELO


Latin American applied research

Print version ISSN 0327-0793


GARCIA, R. A.  and  MANCILLA AGUILAR, J. L.. On the existence of norm-estimators for switched systems. Lat. Am. appl. res. [online]. 2003, vol.33, n.4, pp.457-461. ISSN 0327-0793.

In this paper, we prove the existence of norm-estimators for switched nonlinear systems. The proof is based on an existing converse Lyapunov theorem for IOSS nonlinear systems, and on the association of the switched system with a nonlinear system with inputs and disturbances that take values in a compact set.

Keywords : Norm Estimators; Converse Lyapunov Theorems; IOSS; Nonlinear Switched Systems.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License